Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leoblack

Long Term Redness From Regime?

Recommended Posts

Hello!

Did anyone else experience a continuous red face after stopping or completing the regime? My skin is alright when I wake up, fairly pale and even (I'm Scottish and have blue eyes, apparently it's common to get redness?)

About 20 minutes after a shower I can feel my face heating up ..and it's red, stays that way for the rest of the day. I've recently ordered a anti-redness moisturizer which I hope will help but my face seems to go red even with the slightest heat, never used to be like that so I thought it might be from the regime which I stopped recently.

Any help would be great :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×